It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi all:(.
I will try to keep it short. I have had a year clean off drugs and have been feeling great. Treatment was hard and the withdrawal was a killer. 7 weeks ago I got hit on my bike and hurt my neck. My doc gave me a medication that he said was non addictive. It called Ultram. I have been taking it as prescribed and it helped with the pain a lot, no high feeling just a bit tired. Well I decided I wanted to stop about 4 days ago. I did not take my morning does and by early evening I was cold, sweating, could not keep food down, thought of hopelessness, pain all over, crawling all over skin, headache, and deep depression with anxiety. I went online and read about my drug--- it is a opiate!!!! I feel so stupid so very stupid for not looking into it before I started. So I am going to have to tapper very slowly and I cant believe I am doing this again. I feel really sick. I was taking 4 pills a day and for the last 3 days have only taken 3 a day. if ANY of my famlie found out about this 'pickel" i got myself into again they would never talk to me, my life would be HELL. What was tapering like for you and how did you do it? I donít have money for detox so I am going to have to rember what I learned in treatment and do my best. Any words of advice?
Thank you,
steve





All times are GMT -7. The time now is 10:17 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!